# SDR CA980707004

- Difficulty date: June 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Relay
- Part number: M390166105L
- Condition: Failed
- Location: Auto Feather
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER TAKEOFF,  AUTOFEATHER DISARMED.   RELAY 6121-K5 REPLACED.
